| Model Number |
234-010-161 |
| Medical Device Problem Code |
Material Integrity Problem (2978)
| Health Effect - Clinical Code |
Foreign Body In Patient (2687)
| Date of Event |
05/04/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.The device manufacturer date is not known at this time.However, should it become available it will be provided in future reports.Filing on behalf of (b)(4).
Event or Problem Description
It was reported that the device broke during the procedure and a piece remains in the patient.
Additional Manufacturer Narrative
Alleged failure: screw broke.According to biocomposites: "investigation findings are: warnings and precautions, including prevention of screw breakage are stated in the instructions for use.No medical intervention was required.Surgery was completed successfully.Screw broke due to technique used.The suspected root causes are: user method/ techniques used." the product was not returned for investigation therefore the reported failure mode was not confirmed.The reported failure mode will be monitored for future reoccurrence.The device manufacturer date is not known.
Event or Problem Description